Doctor insights on:
What Are The Effects Of A Paracetamol Overdose
Liver failure: Initially the symptoms of overdose are nonspecific (nausea, vomiting, abdominal discomfort, etc) but paracetamol (also called acetaminophen) overdose can lead to the most worrisome effect - acute liver failure. An antidote is available but must be administered in a timely fashion. If untreated, liver failure due to paracetamol overdose can ultimately lead to death. ...Read more
Liver failure, spasm: Paracetamol (= Acetaminophen or tylenol (acetaminophen) is an example in us) overdose can be fatal. It is toxic to the liver in high doses, and can lead to acute liver failure. Metoclopramide (reglan in us, maxolon in uk) can cause an acute dystonic reaction, which consists of involuntary movements/spasms. It is important never to take a higher dose of any med than prescribed or labeled. If overdosed, go to er. ...Read moreSee 1 more doctor answer
I took an overdose on Wednesday night of 24x500mg paracetamol. Received hospital treatment but have taken a small amount more, feeling side effects?
Let me explain: It is important to remember that, when used at therapeutic levels, paracetamol is usually safe and effective. However taking 4 g per day (or slightly more) for a few days, has been known to result in hepatotoxicity. The treatment of this condition should be done doctor supervision and may need intensive care admission. ...Read more
For OD call 911 NOW: If you are having thoughts of killing yourself, be seen at nearest ER now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. If you have taken an overdose call 911 now for immediate care. Med Stabilization or psyche admit may be needed ...Read moreSee 1 more doctor answer
Overdose : It can be lethal. Not recommended.Get a more detailed answer ›
Get to an ER NOW!: Acetaminophen, brand name Tylenol, (acetaminophen) while safe at doses recommended, in overdose can saturate the usual route the body uses to break it down and the excess spills to another elimination system that converts it to a metabolite that will cause complete liver failure. There are no symptoms until a week later when the only cure is liver transplant. 6 grams, 12 extra strength Tylenols (acetaminophen) is all it takes. ...Read more
- Talk to a doctor live online for free
- What are the effects of overdose on paracetamol and metoclopramide?
- Nothing happened after paracetamol overdose
- What are the effects of overdosing on ibuprofen?
- Ask a doctor a question free online
- Paracetamol calming effects
- The side effects of paracetamol
- Expired paracetamol effects
- Has my toddler swallowed my paracetamol overdose
- Talk to a urgent care specialist online for free